# SDR ASAA2020110333495

- Difficulty date: November 3, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 29,296 hours, 9,406 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 1 ENGINE FAN LUBE SPACERS NR 4, 7, 8, 10, 12, 12, 14, 15, 16, 18, 19, 20, 23, AND 24 SPACER'S ELASTOMERS ARE DISBONDED.  GROUNDED-YES.  PER T/C 78472010, REPLACED 14 EA SPACERS ON NR 1 ENGINE.
